# SDR CALA2013092391348

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 60,200 hours, 22,607 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Cover
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE FILM DELAMINATING ON VERTICAL STAB LE.  IAW 55-003 MX ACTION 3 NO DAMAGE HAS TAKEN PLACE, CUT AWAY ANY LOOSE PORTIONS.  CHECKED LIMIT A-CHECK & REPAIR LIMIT C-CHECK.
